Derivation of a nonlinear variance equation and its application to SOI Technology

File Size Format
14024.pdf 137Kb Adobe PDF View
Title Derivation of a nonlinear variance equation and its application to SOI Technology
Author Rowlands, David Duanne; Dimitrijev, Sima
Year Published 2000
Publisher Institute of Electrical and Electronics Engineers
Citation IEEE Transactions on Semiconductor Manufacturing, Vol. 13, pp. 492-496
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1109/66.892635
Copyright Statement Copyright 2000 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Research Centre Queensland Micro and Nanotechnology Centre
Publication Type Article in Scholarly Refereed Journal

Show full item record

Griffith University copyright notice